# SDR AALA202207058459

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 17,111 hours, 6,593 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MIDDLE LAVATORY DOOR IS STUCK. ADJUSTED MID LAVATORY DOOR PER AMM 52-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
